# SDR ASOA04524

- Difficulty date: July 23, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3198045
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4310 - DURING A GROUND INSPECTION IN ATL, THE BOTTOM STEP ON THE PASSENGER DOOR WAS FOUND CRACKED AND BOWING.  MAINTENANCE REMOVED AND REPLACED THE BOTTOM STEP ON THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
